# SDR ASAA1149509

- Difficulty date: April 4, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 655572658
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SIDE WALL SUPPORT ANGLE AT BS 727 HAS SEVERAL BROKE OUT SCREW HOLES.  REMOVED AND REPLACED SIDEWALL SUPPORT ANGLE IAW B737 400 SRM 51 40 02.
